Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The Haar system in Besov-type spaces

Tom 253 / 2020

Wen Yuan, Winfried Sickel, Dachun Yang Studia Mathematica 253 (2020), 129-162 MSC: Primary 42C15; Secondary 46E35. DOI: 10.4064/sm180828-9-7 Opublikowany online: 27 January 2020

Streszczenie

Some Besov-type spaces can be characterized in terms of the behavior of the Fourier–Haar coefficients. In this article, the authors discuss some necessary restrictions on the parameters s, \tau , p, q and n in order to have such a characterization. To do so, the authors measure the regularity of the characteristic function \mathcal X of the unit cube in \mathbb {R}^n via Besov-type spaces B^{s,\tau }_{p,q}(\mathbb {R}^n). Furthermore, the authors study necessary and sufficient conditions for the operation \langle f, \mathcal {X} \rangle to generate a continuous linear functional on B^{s,\tau }_{p,q}(\mathbb {R}^n).

Autorzy

  • Wen YuanLaboratory of Mathematics and Complex Systems
    (Ministry of Education of China)
    School of Mathematical Sciences
    Beijing Normal University
    Beijing 100875, People’s Republic of China
    e-mail
  • Winfried SickelMathematisches Institut
    Friedrich-Schiller-Universität Jena
    Jena 07743, Germany
    e-mail
  • Dachun YangLaboratory of Mathematics and Complex Systems (Ministry of Education of China)
    School of Mathematical Sciences
    Beijing Normal University
    Beijing 100875, People’s Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek